American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Christoph Baxa. The number of solutions of a diophantine equation over a recursive ring. Proc. Amer. Math. Soc. 141 (2013) 4175-4178.
Abstract, references, and article information
View Article: PDF

[2] Alla Sirokofskich. On an exponential predicate in polynomials over finite fields. Proc. Amer. Math. Soc. 138 (2010) 2569-2583. MR 2607887.
Abstract, references, and article information
View Article: PDF

[3] Alexandra Shlapentokh. Elliptic curves retaining their rank in finite extensions and Hilbert's Tenth Problem for rings of algebraic numbers. Trans. Amer. Math. Soc. 360 (2008) 3541-3555. MR 2386235.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Richard A. Shore. Invariants, Boolean algebras and ACA$_{0}^{+}$. Trans. Amer. Math. Soc. 358 (2006) 989-1014. MR 2187642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] M. Laczkovich. The removal of $\pi$ from some undecidable problems involving elementary functions. Proc. Amer. Math. Soc. 131 (2003) 2235-2240. MR 1963772.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Carlos R. Videla. The undecidability of cyclotomic towers. Proc. Amer. Math. Soc. 128 (2000) 3671-3674. MR 1694882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Dejan Delic. A finitely axiomatizable undecidable equational theory with recursively solvable word problems. Trans. Amer. Math. Soc. 352 (2000) 3065-3101. MR 1615947.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Thierry Coulbois and Anatole Khelif. Equations in free groups are not finitely approximable. Proc. Amer. Math. Soc. 127 (1999) 963-965. MR 1485465.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Olga Kharlampovich and Alexei Myasnikov. Tarski's problem about the elementary theory of free groups has a positive solution. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 101-108. MR 1662319.
Abstract, references, and article information
View Article: PDF

[10] Daniel T. Stallworth and Fred W. Roush. An undecidable property of definite integrals. Proc. Amer. Math. Soc. 125 (1997) 2147-2148. MR 1377008.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Pawel M. Idziak. A Characterization of Finitely Decidable Congruence Modular Varieties . Trans. Amer. Math. Soc. 349 (1997) 903-934. MR 1407702.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Hajnal Andréka, Steven Givant and István Németi. Decision problems for equational theories of relation algebras. Memoirs of the AMS 126 (1997) MR 1376742.
Book volume table of contents

[13] Robert Mendris and Pavol Zlatoš. Axiomatization and undecidability results for metrizable betweenness relations . Proc. Amer. Math. Soc. 123 (1995) 873-882. MR 1219728.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Joohee Jeong. Finitely decidable congruence modular varieties . Trans. Amer. Math. Soc. 339 (1993) 623-642. MR 1150016.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Ross Willard. Decidable discriminator varieties from unary classes . Trans. Amer. Math. Soc. 336 (1993) 311-333. MR 1085938.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Louxin Zhang. A short proof of a theorem of Adjan . Proc. Amer. Math. Soc. 116 (1992) 1-3. MR 1092933.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Véronique Terrier. Decidability of the existential theory of the set of natural numbers with order, divisibility, power functions, power predicates, and constants . Proc. Amer. Math. Soc. 114 (1992) 809-816. MR 1072092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] K. H. Kim and F. W. Roush. Undecidability of module homomorphisms . Proc. Amer. Math. Soc. 104 (1988) 374-377. MR 962801.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Shih Ping Tung. Decidable sentences over polynomial rings . Proc. Amer. Math. Soc. 102 (1988) 383-388. MR 921004.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Manuel Lerman and Richard A. Shore. Decidability and invariant classes for degree structures . Trans. Amer. Math. Soc. 310 (1988) 669-692. MR 973174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] I. Németi. Decidability of relation algebras with weakened associativity . Proc. Amer. Math. Soc. 100 (1987) 340-344. MR 884476.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Lou van den Dries. A completeness theorem for trigonometric identities and various results on exponential functions . Proc. Amer. Math. Soc. 96 (1986) 345-352. MR 818470.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] C. Ward Henson and Lee A. Rubel. Correction to: ``Some applications of Nevanlinna theory to mathematical logic: identities of exponential functions'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 282} (1984), no. 1, 1--32; MR0728700 (85h:03015)] . Trans. Amer. Math. Soc. 294 (1986) 381. MR 819956.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] H. A. Kierstead and J. B. Remmel. Degrees of indiscernibles in decidable models . Trans. Amer. Math. Soc. 289 (1985) 41-57. MR 779051.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] James F. Lynch. Probabilities of first-order sentences about unary functions . Trans. Amer. Math. Soc. 287 (1985) 543-568. MR 768725.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] R. Gurevič. Equational theory of positive numbers with exponentiation . Proc. Amer. Math. Soc. 94 (1985) 135-141. MR 781071.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Warren D. Goldfarb. The Gödel class with identity is unsolvable. Bull. Amer. Math. Soc. 10 (1984) 113-115. MR 722864.
Abstract, references, and article information
View Article: PDF

[28] Bruno Scarpellini. Complexity of subcases of Presburger arithmetic . Trans. Amer. Math. Soc. 284 (1984) 203-218. MR 742421.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] C. Ward Henson and Lee A. Rubel. Some applications of Nevanlinna theory to mathematical logic: identities of exponential functions . Trans. Amer. Math. Soc. 282 (1984) 1-32. MR 728700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Emil W. Kiss. Finitely Boolean representable varieties . Proc. Amer. Math. Soc. 89 (1983) 579-582. MR 718976.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2